1. We are currently experiencing issues with viewing and uploading images, our team is working on the issue.
    Dismiss Notice

Fentanly, to do or not to do

Discussion in 'Hallucinatory Substances' started by SOorganic, Jul 8, 2009.

  1.  
    .Calico

    .Calico Active Member

    Fentanyl is 100xs more potent than morphine so once you gain a tolerance to 30mg morph, you'll be able to safely do .3mg of Fent-woohoo! Freebasing is just as dangerous as IV because of the massive amounts blood vessels in your lungs. Also, humans only have so many opiate receptors. A nontolerant person would get just as high from an 80mg oxy. The only difference is that Fentanyl would get you closer to falling out/ODing.
     
  2.  
    .Calico

    .Calico Active Member

    I would recommend that a person should have atleast a 300mg/morph or 160mg/oc daily tolerance. Look up the word "anhedonia", that's what you have to look forward to once you become tolerant. Never feeling whole unless you have opiates in your system. I've been off dope for 4 years and I'm still anhedonic. There are no antidepressants that treat anhedonia. However, i didn't use because i hated my life. I used because it made me feel good. Sounds like kaleo has been watching too much Dr Phil. Moving on, there's no such thing as a free lunch. I think you are very niave about the price of this lunch. I can not stress this enough, THIS DRUG KILLS HARDENED HEROIN ADDICTS. Find a dope addict and trade for something weaker.
    Also, your friend should be thrown in prison (and will if you die or are hospitalized) for even offering a nontolerant person such a potent drug.
    I've spoke my peace and am done with this thread. Good Day Sir.
     
  3.  
    SOorganic

    SOorganic Well-Known Member

    So i finally did it. All ur scare me to death bs was just that BS. Im fine and it was Great! Im alive and well. it felt great and i wont do it again but it was a worth while experience
     
  4.  
    thehairyllama

    thehairyllama Well-Known Member

    More specifics please?
    How much did you take..How did you feel at the peek? tell tell.
     
  5.  
    KaleoXxX

    KaleoXxX Well-Known Member

    i know theres allot of nausea and spinning and a falling feeling
     
  6.  
    thehairyllama

    thehairyllama Well-Known Member

    Yeah I dont usually like the stronger feelings of opiates thats why I stick to tripping =D
     
  7.  
    KaleoXxX

    KaleoXxX Well-Known Member

    i like all opiates, i know if you want to wake up from your opiate induced coma the next day, responsibility and knowlage are key. i like my trips too
     
  8.  
    orangeade5

    orangeade5 Well-Known Member

    get the suckers they are better, 1500 mcg of fentanyl in a gross tasting sucker, best way haha but don't open patches and smoke that shit it's stupid just wear the patches anywhere bit your chest and enjoy being lit for 3 days
     
  9.  
    .Calico

    .Calico Active Member

    Wow. You must be super-human. Obviously nothing can hurt you. You should do twice as much next time just to prove to us that we're idiots and have NO IDEA what we're talking about. Gol-ley...I feel so stupid now. After 11 years of Straws and Syringes you have shown me that I know nothing. My life is a sham.
    P.S. You can prove us wrong 100 times, but you'll only get to prove us right once.
     
  10.  
    000

    000 Active Member

    your a good man(?) calico for sharing the advice and i couldnt have put it ^^^^ better myself!

    i was opoid strung for 6 years and am on the tail end of a maintenance programme and i have to say that little idiots like this never fail to amaze me how willing they are to risk their lives on potent opiates!
     
  11.  
    KaleoXxX

    KaleoXxX Well-Known Member

    well put man. i mean i was on the take side, just wanted to make sure he knew what kind of shit he was gettin into. i would have simply worn the patch, instead of doin the junky thing and trying to smoke it, but if hes still alive to post...
     
  12.  
    shepj

    shepj Oracle of Hallucinogens

    Now that you've tackled Fentanyl, maybe you can find a street supplier with
    α-methylfentanyl, or 3-methylFentanyl. There is no need for this bullshit:

    "So i finally did it. All ur scare me to death bs was just that BS."

    You asked our opinions and facts, we laid them out.
     
  13.  
    burlingo

    burlingo Well-Known Member

    this thread has been a good read....

    i started it last night. never heard of the drug in question myself.

    but it's really good to have you guys (the ones who know what they're talking about) discuss it.

    I always learn so much :)

    haha, doesn't appeal to me... but whatever floats your boat.

    stay safe.
     
  14.  
    .Calico

    .Calico Active Member

    He didn't take anyones' advice. I don't think he even really wanted advice. IMHO, he just wanted everyone to be impressed and tell him how cool/lucky he is. Or maybe I'm just a cynical ole junky. BTW, when it comes to Fent, no one really has the slightest clue of what they're getting into until they fall out or come damn close.
    Using a specific ROA of opiates doesn't define a person as a junky. It's the use of opiates themselves. I had a hypocritical ex that would call me and my friends "Junkies" because we chose to IV our dope while the skank sat there with a straw up her nose, snorting the exact same drug. I realize it's all semantics, and I like you kaleoxxx, but statements like that make a person sound self-righteous and a bit pompus.
     
  15.  
    KaleoXxX

    KaleoXxX Well-Known Member

    really i mean like a junky because you cant be satisfied with the way it is, which will make you feel good for a good long time, or even just chewing it maybe, but when your scraping gel to smoke (when he hadnt even tried it to begin with) because other ways are too simple or something, is like a junky. (i hate that run on sentance but its what i needed to say)

    and as far as needles go im a little girl when it comes too needles, so id be the one with the straw, or tossing my dinned/fainting while people shot up
     
  16.  
    SOorganic

    SOorganic Well-Known Member

    Whoa whoa whoa slow down there people... I took all ur advise and i did appreciate it. Calico i meant no disrespect and its obvious u have much knowledge of this topic. Im not trying to impress any one, i dont need to its not like im ever going to meet any of you face to face so what do i care. All im saying is you guys really did make me think twice before i took the plunge and i appreciate every one that had some thing to say( except for the guy who called me a little idiot, not cool). I was expecting so much before i took my first hit but really its over rated. Iv gotten much higher off lesser opiates. To Hairy llama who wants details here's how it went down...

    I smoked almost the entire patch in one night and didnt get nausea which was a surprise. The high was great, it was instant. The second i blew the stuff out i got a major head rush and i felt warm and fuzzy all over from the inside out. I really did enjoy this stuff but in retro spect i think ill stay away as i could see my self getting addicted Fast to this stuff.

    Iv done alot of reading up on the stuff before i did it and smoking it seemd the safest way to properly and safley administer a small dose. Fuck chewing on it, i read thats how people OD because before you know it you have had to much. Where as in smoking you can take a small hit see what it does before you consume more for desired effect. When you chew it its a crap shoot, it takes longer to take affect so you may chew more than you need.
    Again i appreciate all the input and facts you ppl laid out for me and i ment nothing by the "BS" comment, i was still high when i wrote that so it wasnt from the heart.
     
  17.  
    thehairyllama

    thehairyllama Well-Known Member

    Haha Well im glad you didnt die. I guess smoking is would be the way to get the least out of the patch so =P.
     
  18.  
    .Calico

    .Calico Active Member

    The most accurate way to titrate Fent, is to powder it. Take some powder (crushed tylenol/caffiene pills, baking powder/soda, B vitamin, lactose, ect), scrape all the gel into one corner of the patch, use a needle to poke a hole in that corner. Squirt the gel out and use toothpicks to stir the gel and powder together on a mirror/glass. Next, take a flexable "credit card" type card and smear the paste into a thin layer on the mirror. (kick the excess off the card) now use a hairdryer to dry dry the paste. Depending on how hot your hairdryer is, it should be bone-dry in 8-10 minutes. Every few minutes, touch the mixture. It's done when it is no longer tacky to the touch. Now it will be rock-hard and stuck to the plate. Take a razor blade and scrape the mixture off the mirror. By this time it will be in flake-form. Use either an upside-down pill bottle (using the cap), a lighter turned on its' side, or a coin. Grind the flakes into a superfine powder with the pill bottle/lighter/coin in a circular motion. WALLAH!!! China White! Since you're doing it anyway, be safe as possible.
    Chao
     
  19.  
    .Calico

    .Calico Active Member

    And when you've run out, you can trim the edges of the patch, peel it apart, and chew on the plastic. You will be suprised of how high you can get from chewing on *stickers*. Take the side that is sticky (after cutting the outer edge off), and fold it so it sticks to itself.
     
  20.  
    thehairyllama

    thehairyllama Well-Known Member

    Amazing tips right here.
     

Share This Page